Alert archive / Wisconsin / Wind Chill Advisories in 2015

Wind Chill Advisory 7, NWS Green Bay, WI

February 17, 20159 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Feb 17, 2015, 4:31 AM CST for 9 counties in Wisconsin. It took effect at Feb 18, 2015, 12:00 AM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2015, 4:31 AM CST (10:31 UTC)
In effect from
Feb 18, 2015, 12:00 AM CST
Expired
Feb 19, 2015, 12:00 PM CST
In force
36 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 133 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WWUS43 KGRB 171031
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
431 AM CST TUE FEB 17 2015

...BITTER COLD WIND CHILLS LATE TONIGHT THROUGH MIDDAY WEDNESDAY...

.A COLD FRONT MOVED THROUGH WISCONSIN LAST NIGHT...ALLOWING MORE
ARCTIC AIR TO MOVE SOUTHWARD INTO THE STATE. THE COMBINATION OF
SUBZERO TEMPERATURES AND A STEADY WIND WILL PRODUCE WIND CHILLS OF
20 TO 30 BELOW ZERO ACROSS NORTH CENTRAL AND CENTRAL WISCONSIN.
WIND CHILLS LIKE THESE CAN CAUSE FROSTBITE IN LESS THAN 30 MINUTES
IF YOU ARE NOT PROPERLY CLOTHED.  

WIZ005-010>012-018-019-030-035-036-171845-
/O.NEW.KGRB.WC.Y.0007.150218T0600Z-150218T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
431 AM CST TUE FEB 17 2015

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
WEDNESDAY. 

WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATER TONIGHT
THROUGH NOON WEDNESDAY. WIND CHILLS LIKE THESE CAN CAUSE FROSTBITE
IN LESS THAN 30 MINUTES IF NOT PROPERLY CLOTHED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
9 follow-up statements
661 
WWUS43 KGRB 171801
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1201 PM CST TUE FEB 17 2015

...BITTER COLD WIND CHILLS LATE TONIGHT THROUGH MIDDAY
WEDNESDAY...

.A COLD FRONT MOVED THROUGH WISCONSIN LAST NIGHT...ALLOWING MORE
ARCTIC AIR TO MOVE SOUTHWARD INTO THE STATE. THE COMBINATION OF
SUBZERO TEMPERATURES AND A STEADY WIND WILL PRODUCE WIND CHILLS
OF 20 TO 30 BELOW ZERO ACROSS NORTH CENTRAL AND CENTRAL
WISCONSIN. WIND CHILLS LIKE THESE CAN CAUSE FROSTBITE IN LESS
THAN 30 MINUTES IF YOU ARE NOT PROPERLY CLOTHED.

WIZ005-010>012-018-019-030-035-036-180215-
/O.CON.KGRB.WC.Y.0007.150218T0600Z-150218T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
1201 PM CST TUE FEB 17 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST WEDNESDAY...

WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATER TONIGHT
THROUGH NOON WEDNESDAY. WIND CHILLS LIKE THESE CAN CAUSE
FROSTBITE IN LESS THAN 30 MINUTES IF NOT PROPERLY CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
BERSCH
156 
WWUS43 KGRB 172045
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CST TUE FEB 17 2015

...BITTER COLD WIND CHILLS LATE TONIGHT THROUGH MIDDAY
WEDNESDAY...

.THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL
PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS NORTH CENTRAL
AND CENTRAL WISCONSIN LATE TONIGHT THROUGH WEDNESDAY MORNING.

WIZ005-010>012-018-019-030-035-036-180445-
/O.CON.KGRB.WC.Y.0007.150218T0600Z-150218T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
245 PM CST TUE FEB 17 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST WEDNESDAY...

WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATER TONIGHT
THROUGH NOON WEDNESDAY. WIND CHILLS LIKE THESE CAN CAUSE
FROSTBITE IN LESS THAN 30 MINUTES IF NOT PROPERLY CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
BERSCH
991 
WWUS43 KGRB 180421
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 PM CST TUE FEB 17 2015

...BITTER COLD WIND CHILLS OVERNIGHT THROUGH MIDDAY WEDNESDAY...

.THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL
PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS NORTH CENTRAL
AND CENTRAL WISCONSIN THROUGH WEDNESDAY MORNING.

WIZ005-010>012-018-019-030-035-036-181200-
/O.CON.KGRB.WC.Y.0007.150218T0600Z-150218T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
1021 PM CST TUE FEB 17 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...

* WIND CHILLS FROM 20 TO 30 BELOW ZERO THROUGH WEDNESDAY MORNING.

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
094 
WWUS43 KGRB 181147
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
547 AM CST WED FEB 18 2015

...BITTER COLD WIND CHILLS THIS MORNING...

.THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL
CONTINUE TO PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS
NORTH CENTRAL AND CENTRAL WISCONSIN THIS MORNING.

WIZ005-010>012-018-019-030-035-036-181800-
/O.CON.KGRB.WC.Y.0007.000000T0000Z-150218T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
547 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILLS FROM 20 TO 30 BELOW ZERO THIS MORNING.

* THE WIND CHILLS COULD CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES
  UNLESS PROPERLY CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
616 
WWUS43 KGRB 181759
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1159 AM CST WED FEB 18 2015

...BITTER COLD WIND CHILLS THIS AFTERNOON INTO THURSDAY MORNING...

.THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL
CONTINUE TO PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS
NORTH CENTRAL WISCONSIN THIS AFTERNOON...AND WIND CHILLS OF 20 TO
35 BELOW ZERO ACROSS THE ENTIRE AREA TONIGHT INTO THURSDAY
MORNING. 

WIZ030-035-036-190200-
/O.CAN.KGRB.WC.Y.0007.000000T0000Z-150218T1800Z/
/O.NEW.KGRB.WC.Y.0008.150219T0000Z-150219T1800Z/
MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
1159 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
THURSDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. 

* WIND CHILLS FROM 15 TO 20 BELOW ZERO THIS AFTERNOON...WITH A FEW
  LOCATIONS AROUND 25 BELOW...DROPPING TO BETWEEN 25 AND 35 BELOW
  ZERO THIS EVENING THROUGH NOON THURSDAY.

* THE WIND CHILLS COULD CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES UNLESS PROPERLY CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020>022-031-037>040-045-048>050-073-074-190200-
/O.NEW.KGRB.WC.Y.0008.150219T0000Z-150219T1800Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON...
GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...
CRIVITZ
1159 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
THURSDAY. 

* WIND CHILLS FROM 20 TO 30 BELOW ZERO THIS EVENING THROUGH NOON
  THURSDAY. 

* THE WIND CHILLS COULD CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES UNLESS PROPERLY CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ005-010>012-018-019-190200-
/O.EXT.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
1159 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY...

* WIND CHILLS FROM 20 TO 30 BELOW THIS AFTERNOON...AND FROM 25 TO
  35 BELOW THIS TONIGHT THROUGH NOON THURSDAY.

* THE WIND CHILLS COULD CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES UNLESS PROPERLY CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
BERSCH
314 
WWUS43 KGRB 182102
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CST WED FEB 18 2015

...BITTER COLD WIND CHILLS THIS EVENING INTO THURSDAY MORNING...

.THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL
PRODUCE WIND CHILLS OF 20 TO 35 BELOW ZERO ACROSS THE ENTIRE AREA
THIS EVENING INTO THURSDAY MORNING.

WIZ005-010>012-018-019-190515-
/O.CON.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
302 PM CST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WIND CHILLS FROM 25 TO 35 BELOW THROUGH NOON THURSDAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY
  CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020>022-030-031-035>040-045-048>050-073-074-190515-
/O.CON.KGRB.WC.Y.0008.150219T0000Z-150219T1800Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
302 PM CST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST THURSDAY...

* WIND CHILLS FROM 20 TO 35 BELOW ZERO LATE THIS AFTERNOON THROUGH
  NOON THURSDAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY
  CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
BERSCH
658 
WWUS43 KGRB 190317
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
917 PM CST WED FEB 18 2015

...BITTER COLD WIND CHILLS THROUGH THURSDAY MORNING...

.THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL
PRODUCE WIND CHILLS OF 20 TO 35 BELOW ZERO ACROSS THE ENTIRE AREA
OVERNIGHT INTO THURSDAY MORNING.

WIZ005-010>012-018-019-191130-
/O.CON.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
917 PM CST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WIND CHILLS FROM 25 TO 35 BELOW ZERO THROUGH NOON THURSDAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY 
  CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020>022-030-031-035>040-045-048>050-073-074-191130-
/O.CON.KGRB.WC.Y.0008.000000T0000Z-150219T1800Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
917 PM CST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WIND CHILLS FROM 20 TO 35 BELOW ZERO THROUGH NOON THURSDAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY 
  CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
317 
WWUS43 KGRB 190929
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
329 AM CST THU FEB 19 2015

...BITTER COLD WIND CHILLS THROUGH NOON...

.THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL
PRODUCE WIND CHILLS OF 25 TO 35 BELOW ZERO ACROSS THE ENTIRE AREA
THIS MORNING. LOCAL WIND CHILLS COLDER THAN 35 BELOW ARE POSSIBLE. 

WIZ005-010>012-018-019-191730-
/O.CON.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
329 AM CST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILLS FROM 25 TO 35 BELOW ZERO ARE LIKELY THROUGH NOON
  TODAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY 
  CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020>022-030-031-035>040-045-048>050-073-074-191730-
/O.CON.KGRB.WC.Y.0008.000000T0000Z-150219T1800Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
329 AM CST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILLS FROM 25 TO 35 BELOW ZERO ARE EXPECTED THROUGH NOON
  TODAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY 
  CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
862 
WWUS43 KGRB 191729
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1129 AM CST THU FEB 19 2015

...BITTER COLD WIND CHILLS THROUGH NOON...

.WARMING TEMPERATURES WILL ALLOW WIND CHILLS TO WARM ABOVE
ADVISORY CRITERIA BY MIDDAY. WIND CHILLS SHOULD BE MAINLY IN THE
10 BELOW TO 20 BELOW ZERO RANGE THIS AFTERNOON.

WIZ005-010>012-018-019-191830-
/O.CON.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
1129 AM CST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILLS FROM 20 TO 25 BELOW ZERO ARE LIKELY THROUGH NOON
  TODAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES UNLESS PROPERLY 
  CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020>022-030-031-035>040-045-048>050-073-074-191830-
/O.CON.KGRB.WC.Y.0008.000000T0000Z-150219T1800Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1129 AM CST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILLS FROM 20 TO 25 BELOW ZERO ARE EXPECTED THROUGH NOON
  TODAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES UNLESS PROPERLY 
  CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 17, 3:44 AM CST, 47 minutes earlier.

Area forecast discussion, Feb 17, 3:44 AM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
344 AM CST TUE FEB 17 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 342 AM CST TUE FEB 17 2015

SURFACE COLD FRONT EXITING THE AREA AT 09Z. THERE WAS SOME CLEARING
BEHIND THE FRONT BUT THINK THAT CLOUDS WILL INCREASE LATER TODAY WITH
COLD CYCLONIC FLOW. LOW LEVEL COLD ADVECTION WILL CAUSE TEMPERATURES
TO FALL THIS MORNING AND THEN REMAIN STEADY OR CLIMB A FEW DEGREES IN
THE AFTERNOON. HIGHS TODAY WILL BE 15 TO 20 DEGREES BELOW NORMAL.

AN UPPER TROUGH WILL SWING BY TONIGHT AND BRING SOME VERY LIGHT SNOW
OR FLURRIES DESPITE A VERY DRY ATMOSPHERE. LAKE EFFECT SNOW
SHOWERS POSSIBLE IN NORTHERN VILAS COUNTY BUT AMOUNTS SHOULD BE
LIGHT DUE TO ICE COVER ON LAKE SUPERIOR. LOW TEMPERATURES SHOULD
FALL BELOW ZERO EVEN NEAR THE LAKE SHORE. WIND SPEEDS SHOULD BE
SUFFICIENT TO PRODUCE WIND CHILLS OF -20 TO -30 OVER NORTHCENTRAL
AND CENTRAL WISCONSIN AFTER MIDNIGHT. WIND CHILL ADVISORIES IN
EFFECT THERE BEGINNING AT 06Z.

WEDNESDAY WILL BE BLUSTERY AND VERY COLD WITH HIGH TEMPERATURES
ABOUT 25 DEGREES BELOW NORMAL. TEMPERATURES MAY STAY BELOW ZERO IN
THE NORTHWEST HALF OF THE FORECAST AREA. MAY NEED TO EXTEND WINDCHILL
ADVISORY BEYOND PRESENT 18Z ENDING TIME.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 342 AM CST TUE FEB 17 2015

WESTERN RIDGE WILL CONTINUE TO DOMINATE THE WEATHER PATTERN
THROUGH THE PERIOD. BITTERLY COLD TEMPERATURES ARE EXPECTED
WEDNESDAY NIGHT INTO THURSDAY MORNING WHERE WIND CHILL ADVISORIES
WILL BE NEEDED. OUTSIDE CHANCE PORTIONS OF NORTH-CENTRAL WISCONSIN
MAY APPROACH WIND CHILL WARNING CRITERIA OF 35 BELOW. THE VERY
COLD AIR AT 850MB WILL HELP CREATE SOME LIGHT SNOW SHOWER ACTIVITY
ACROSS THE FAR NORTH WITH NORTHERLY FLOW OFF LAKE SUPERIOR...DESPITE
MOST OF THE LAKE BEING ICE COVERED. DESPITE AMPLE SUNSHINE ON
THURSDAY...MOST LOCATIONS WILL ONLY CLIMB TO 5 BELOW TO 5 ABOVE.

FOR THURSDAY NIGHT...MINIMUM TEMPERATURES AND WIND CHILL HEADLINES
TRICKY. IT APPEARS THERE WILL BE A FOUR TO SIX HOUR WINDOW WHERE
SKIES WILL BE MOSTLY CLEAR WITH LIGHT WINDS. WITH THE NIGHT ALREADY
OFF TO A COLD START AT SUNSET...BELIEVE TEMPERATURES WILL TANK QUICKLY
AFTER SUNSET AND THEN HOLD STEADY OR SLOWLY RISE WITH 850MB WARM
ADVECTION AND INCREASING HIGH CLOUDINESS AFTER MIDNIGHT. A FEW HOURS
SLOWER OR FASTER ARRIVAL OF THE CLOUDS AND WARM ADVECTION MAY PLAY
HAVOC ON THE MINIMUM TEMPERATURES. THE OTHER CONCERN IS THAT WINDS
MAY PICK UP FROM 5 TO 10 MPH OVERNIGHT. WITH VERY COLD TEMPERATURES...
WIND CHILL READINGS MAY DROP TO 20 BELOW TO 35 BELOW WHICH WOULD
PROMPT AN ISSUANCE OF ANOTHER WIND CHILL ADVISORY.

CLIPPER SYSTEM APPROACHING FROM THE NORTHWEST WILL BRING A CHANCE OF
LIGHT SNOW FRIDAY INTO FRIDAY NIGHT. ANOTHER ARCTIC COLD FRONT WILL
SWEEP ACROSS THE AREA FRIDAY NIGHT...FOLLOWED BY VERY COLD CONDITIONS
OVER THE UPCOMING WEEKEND. ANOTHER CLIPPER SYSTEM COULD BRING ANOTHER
CHANCE OF LIGHT SNOW NEXT MONDAY. WILL WAIT ANOTHER FORECAST CYCLE
TO SEE IF LIGHT SNOW WILL NEED TO BE ADDED TO THE FORECAST FOR MONDAY
INTO MONDAY NIGHT.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1033 PM CST MON FEB 16 2015

MAINLY A LOWER END VFR CIG TO PREVAIL OVERNIGHT INTO TUESDAY. A
BAND OF SCATTERED MVFR CIGS WITH SNOW SHOWERS WILL PASS OVER
OVERNIGHT ALONG AND NEAR A COLD FRONT AND SURFACE TROUGH PASSAGE.
MORE SCATTERED SNOW SHOWERS WITH MVFR CIGS WILL BE POSSIBLE ON
TUESDAY AS COLDER AIR ON NORTHWEST WINDS POUR INTO THE AREA. MVFR
CIGS AND VSBYS DUE TO SNOW SHOWERS OFF LAKE SUPERIOR MAY BECOME
MORE NUMEROUS LATE TUESDAY AFTERNOON OVER FAR NORTH CENTRAL
WISCONSIN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY
FOR WIZ005-010>012-018-019-030-035-036.
&&

SHORT TERM.....RDM
LONG TERM......ECKBERG
AVIATION.......TDH
Hazardous weather outlook, Feb 17, 3:49 AM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CST TUE FEB 17 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
349 AM CST TUE FEB 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

WIND CHILLS OF 20 TO 30 BELOW ZERO ARE EXPECTED AFTER MIDNIGHT
TONIGHT IN CENTRAL AND NORTH CENTRAL WISCONSIN. WIND CHILL
ADVISORIES ARE IN EFFECT FOR THOSE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIND CHILLS OF 20 TO 30 BELOW ZERO WILL CONTINUE IN NORTH CENTRAL
AND CENTRAL WISCONSIN THROUGH MIDDAY WEDNESDAY.

ANOTHER PERIOD OF BITTERLY COLD TEMPERATURES AND DANGEROUSLY COLD
WIND CHILLS ARE EXPECTED WEDNESDAY NIGHT INTO FRIDAY MORNING. WIND
CHILL ADVISORIES WILL LIKELY BE NEEDED ACROSS THE ENTIRE AREA
WEDNESDAY NIGHT AND THURSDAY MORNING... AND POSSIBLY AGAIN LATER
THURSDAY NIGHT AND FRIDAY MORNING.

LIGHT SNOW IS POSSIBLE FRIDAY AND FRIDAY NIGHT. EVEN THOUGH ONLY
A MINOR ACCUMULATION IS EXPECTED AT THIS TIME...ANY SNOW COULD
CREATE SLICK ROADWAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-181000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
349 AM CST TUE FEB 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

RDM/RCE

Nearby

Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.